# SDR USAA2011072800010

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,448 hours, 19,517 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURNT OIL SMELL COMING FROM THE AIR CONDITIONING SYSTEM, MORE INTENSE IN FRONT PART OF CABIN AND WORSE ON THE GROUND.  MAINTENANCE FOUND APU OIL OVER-SERVICED.  DRAINED EXCESS OIL, CLEANED LOAD COMPRESSOR AND PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM.
